Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pus filled pimples on the legs. Dark scars. Solution?

Hi Doc. I keep getting white pimples with pus in them on my legs n when they heal, they leave dark marks, I m now even afraid to wer dresses coz of the dark spots these things leave.... Please help I dnt know what to do, I m a very hairy person n the last time I shaved my legs they had reaction to it n I m afraid to shave to...:-(
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for using health care magic.

it would appear you are suffering from folliculitis which is inflammation
of hair follicles.
Folliculitis is common in people who use topical corticsteroids,
people with diabetes, pre-existing skin condtion such as dermatitis
or following trauma such as after shaving. Use of electric shaving
machines if possible, shaving in the direction of the hairs, use of
antiseptics after shaving are all ways of preventng folliculitis.
As concerns the marks, its only a matter of time to clear off,
alternatively you could meet a dermatologist for a quicker response.
Best regards and hope this helps you
Dr Achuo
Answered: Fri, 5 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor